# SDR DLL10981266

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Inoperative
- Location: Cabin
- Component: 7001076001
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR LIKE ELECTRICAL BURNING BETWEEN FIRST CLASS AND COACH NO SMOKE NOTICED PER CREW REPORTS APPROX 10 MIN.  AFTER MOVIE STARTED B ZONE PROJECTOR INOP WITH ELECTRICAL   ODOR NOTICED.  ODOR WAS NOTICED IN B ZONE ONLY.  OPENED AND INSPECTED ALL CEILING AREAS.  FOUND ODOR TO BE ISOLATED TO B ZONE PROJECTOR.  REPLACED SAME.
